Show simple item record

dc.contributor.authorGarcia-Melian, Jorge ( )
dc.date.accessioned2021-01-27T21:54:15Z
dc.date.available2021-01-27T21:54:15Z
dc.date.issued2003-11-04
dc.identifier.citationGarcia-Melian, J. (2003). A remark on the existence of large solutions via sub and supersolutions. Electronic Journal of Differential Equations, 2003(110), pp. 1-4.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13161
dc.description.abstractWe study the boundary blow-up elliptic problem ∆u = α(x)ƒ(u) in a smooth bounded domain Ω ⊂ ℝN, with u|∂Ω = +∞. Under suitable growth assumptions on α near ∂Ω and on f both at zero and at infinity, we prove the existence of at least a positive solution. Our proof is based on the method of sub and supersolutions, which permits on the one hand oscillatory behaviour of ƒ(u) at infinity and on the other hand positive weights α(x) which are unbounded and/or oscillatory near the boundary.en_US
dc.formatText
dc.format.extent4 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectBoundary blow-upen_US
dc.subjectSub and supersolutionsen_US
dc.titleA remark on the existence of large solutions via sub and supersolutionsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record